# SDR AT9900599

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 237-303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION AT TIMCO LAKE CITY FL, FOUND EXTERIOR FUSELAGE LT SIDE AT BS 237-303 HAS SPOTS OF SURFACE CORROSION AROUND WINDOW FRAME BELT.  HFEC AND DYE PENETRANT INSPECTION PERFORMED BEFORE REMOVAL OF PANEL.  BLEND OUT CORROSION, REMOVED AND REPLACED WINDOW BELT PANEL AND INSTALLED IAW DC9 SRM 51-30-3, 51-10-3, AND 51-30-2.
